Properties of Rasch residual fit statistics

Full text for this resource is not available from the Research Repository.

Wu, Margaret and Adams, RJ (2013) Properties of Rasch residual fit statistics. Journal of applied measurement, 14 (4). 339 - 355. ISSN 1529-7713

Item type Article
Edition Winter 2013
Subjects Historical > FOR Classification > 0104 Statistics
Current > Division/Research > College of Arts and Education
Keywords Rasch measurement; mathematical modelling
Citations in Scopus 62 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login